Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 78, Issue 5

Supplement to "Monotonicity and Implementability"

PDF providing additional proofs for the manuscript.

Supplement to "Nonparametric identification and Estimation of Nonadditive Hedonic Models"

A PDF file providing extensions and proofs related to the manuscript.

Supplement to "Identification and Estimation of a Discrete Game of Complete Information"

This appendix specializes the arguments for identification to the two by two game.

Supplement to "Last-in-First-out Oligopoly Dynamics"

Programs and readme file for replication.

Journal News